On two conditional forms of the equation ||f(x + y)|| = ||f(x) + f(y)||.
Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 167-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1993__45_2-3_137519,
author = {Fulvia Skof},
title = {On two conditional forms of the equation ||f(x + y)|| = ||f(x) + f(y)||.},
journal = {Aequationes mathematicae},
pages = {167--178},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0776.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137519/}
}
Fulvia Skof. On two conditional forms of the equation ||f(x + y)|| = ||f(x) + f(y)||.. Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 167-178. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137519/